# SDR 95ZZZX2847

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3100X
- Make and model: Slnsby T67M260
- Aircraft serial: 930557
- System (JASC): 7120 · Engine Mount Section
- Part: Tube Frame
- Condition: Incomplete Weld
- Location: Engine Mount
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STEEL TUBE ENGINE FRAME/MOUNT, PN T67G51201, CLUSTER WELD WAS NOT COMPLETELY WELDED DURING THE MANUFACTURING PROCESS.  THE TOP/UPPER RIGHT CLUSTER WELD CONTAINED A TUBE WHICH WAS NOT COMPLETELY WELDED INTO THE CLUSTER.  THE WELD BEAD AROUND THE TUBE END WAS NOT COMPLETE AS IT ENTERED THE TUBING CLUSTER.  THIS DISCREPANCY WAS FOUND DURING ROUTINE MAINTENANCE INSPECTION AND REPLACED WITH A NEW ENGINE FRAME ASSY.
